# SDR HALA2018061800288

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 22,254 hours, 3,583 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Probe
- Part number: 33342490001
- Part serial: 16204
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM. UPON LANDING, ECAM ENGINE 1 MINOR FAULT. PFR 732111 P20T20 PROBE (E1-4014KS) T20 A AT ENG START. T/S PER TSM 73-21-71-810-865-A NO FAULTS, NO PREV LEG FAULTS. OK FOR SVC.
